Fluconazole induced toxic epidermal necrolysis: A case report

Uchenna R. Ofoma, Edward K. Chapnick

Research output: Contribution to journalArticlepeer-review

12 Scopus citations

Abstract

Drug induced toxic epidermal necrolysis and Stevens Johnson syndrome are more commonly associated with medications such as sulfonamides, penicillin, anticonvulsants, oxicam non-steroidal anti-inflammatory drugs, allopurinol and corticosteroids. Isolated instances secondary to drugs outside of the aforementioned classes have also been reported. We report a case of probable toxic epidermal necrolysis induced by fluconazole in a 52 year old woman.

Original languageEnglish
Article number9071
JournalCases Journal
Volume2
Issue number11
DOIs
StatePublished - Nov 2009

Fingerprint

Dive into the research topics of 'Fluconazole induced toxic epidermal necrolysis: A case report'. Together they form a unique fingerprint.

Cite this